# SDR MALA000480

- Difficulty date: July 19, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, PANEL FLANGES AND AISLE SIDE CHANNEL AT LEFT BL16, STA 294.0 TO 0-339.0 CORRODED.  MAINTENANCE REMOVED CORROSION ON FLANGES AND AISLE SIDE CHANNEL AT LBL 16, STA 29.40 - 339.0 PER IAW SRM 51-10-30, FABRICATED REPAIR ANGLE, ALODINED, PRIMED, AND TOPCOATED PER SRM 51-20-42, INSTALLED REPAIR DOUBLER IAW SAAB STATEMENT 72SDS2692.
